# SDR UPS07850765

- Difficulty date: September 13, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT INBOARD FLAP INBOARD UPPER SURFACE SKIN HAS DEEP GOUGE AT STA 3.  FABRICATED AND INSTALLED REPAIR DOUBLER AT RIGHT INBOARD FLAP A STA 3 IAW DWG 5652681, AND SRM 51-01-15-0.
